MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410295
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Failure of Implant (1924); Seroma (2069)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported right side rupture and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, one curved opening, wear abrasion and fold creases.A weight test of the device was verified, and the device overweight.A microscopic analysis was performed which identified, two openings striated.Based on the device analysis, the final assessment is: two openings striated in the side anterior assessed, as surgical damage.
 
Event or Problem Description
Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6, h6.
 
Event or Problem Description
Healthcare professional reported right side exchange from textured to smooth breast implants due to the patient¿s concern with the product and rupture.Additionally, healthcare professional reported via imaging reports "trace probable reactive peri implant fluid", "mild bulges", "nonspecific bulges/undulations of implant.There is small amount of simple appearing fluid seen surrounding the implant¿.Device has been explanted and replaced.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15018619
Report Number9617229-2022-12143
Device Sequence Number14052342
Product Code FTR
UDI-Device Identifier10888628003453
UDI-Public10888628003453
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2020
Device Model NumberMF-410295
Device Catalogue NumberMF-410295
Device Lot Number2705594
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer07/25/2022
01/03/2023
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date08/18/2022
01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight50 KG